# SDR DU4R2007110

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 LIGHTNING STRIKES BETWEEN BS 560 - BS 580 AND S-2R S-3R.  REPAIRED BY CUTTING OUT LIGHTNING STRIKE AREA.  HFEC CUT OUT IAW D6-34N301-6-51-00-19, NO RELEVANT INDICATIONS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER 10-3/8 BY 10-3/8 FROM 2024-T3 .063 IAW B757 SRM 53-00-01 FIG 201 PG 201 REPAIR (2).
